New Plan (“… If you want to make God laugh…”)

Stupid depression.

Stupid laryngitis.

Have y’all ever had laryngitis? I don’t know about you but it makes me so mad! I want to communicate to my therapist, for example, and I say, “I’m so mad that I can’t talk and tell you how I feel!” He says, “What?”

I know. Funny. HAHA – except it’s not. I am not a big talker, mind you. I am happy sitting in a room full of people for 2 hours not saying a word, trust me. But when I can’t? GRRR! I want to throw things. It has been about 5 weeks now. I’ll get to that.

So anyway back to the depression. It had gotten increasingly worse (continued suicidality, hopelessness, anhedonia, lack of motivation, irritability, insomnia, isolation, etc etc), so finally a little more than a month ago my shrink increased my Abilify. Currently on Lamictal 200 mg, Trileptal 400 mg, Abilify 2.5 mg, among other non- psych drugs.

The med change still has not helped, so she has increased it again, to 3 mg. We are leery because I have gotten manic on it before; but other med adjustments/changes have either not helped or have had bad side effects. I wish I had a list of all the stupid meds I have been on.

I am also on the wait list to start outpatient hospitalization or intensive outpatient or however you want to call it. It has often helped before. I hate to have to do it but … (shrug) it is what it is.

Now the laryngitis. I’ve had it going on five weeks now. From the get-go the only symptoms have been the laryngitis and a dry cough. Barely productive of sputum (if you are a nurse and taking notes). I have also had an increase in my reflux (food and liquid backing up into my throat). My doctor and I discussed it and decided I should have an EGD (tube that goes down the throat and looks at the esophagus and stomach and etc – they can take pictures, take biopsies, etc). Still waiting on that appointment.

Oh, and the maintenance guy helped me to elevate the head of my bed on blocks, and my Nexium (medication for reflux) has been increased.

 

I think that’s about it.

Oh and just in case anyone wanted an explanation:

If you want to make God laugh, tell him about your plans.” – Woody Allen

Advertisements

12 thoughts on “New Plan (“… If you want to make God laugh…”)

  1. Zoe

    So sorry things are stressful right now. As I sit in limbo with meds (basically I don’t feel a big difference on them than off — yet) I understand. Hope you get better soon! I don’t know if I’ve had laryngitis to be honest. Unless I am half dead I don’t go to the doctor to verify things. I’ve had a lot of weird throat / voice stuff so maybe. hugs

    Like

    Reply
  2. blackboxnurse

    Sending you well wishes. I hope your doctors are able to nail down the cause for your hoarseness. I can imagine how frustrating that is. Especially when talking with your therapist. I find my sessions frustrating when I am unable to specifically convey my bullet points for discussion. Maybe bringing a pad and pen with you if you still are having difficulty communicating. Write down your bullet points you want to cover and anything else you want to say. Than you could respond with short answers.
    As for your depression, I am right there with you. I’ve been on Cymbalta (which now is available in generic form) and that has kept those dark holes down to a minimum but it hasn’t taken away my low days. I find it so difficult to express myself blogging during those times of “I’m not worthy” moments.
    My daughter is also bipolar and took abilify for a short stent. She had quite a reaction to the medication. I wish you a state of natural balance soon.

    Like

    Reply
    1. kbailey374 Post author

      Thank you. You made me feel “heard.”

      have to tell you a funny story. I had an AA sponsor named JoJo who was so hard of hearing it’s not even funny. Well, I’d be telling her these heartfelt, hard-to-say things and well, half the time she didn’t even know I was talking, never mind know what I was saying! Talk about mad! I would just want to shake her, haha! Especially since one of my core issues is “not being heard.” .. JoJo is gone now but I still remember wanting to shake up the poor old lady lol…

      Liked by 2 people

      Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s